# SDR ASAA2023081044513

- Difficulty date: August 10, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 52,652 hours, 15,511 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING T/C78273000, FOUND SHORT TIME FAULT 73-30312 START SWITCH AND ARINC BUS DATA DISAGREE ON ENGINE 2. GROUNDED - YES. PERFORMED FIM 73-24 TASK 813, INT EVAL PASSED. NO FAULT HISTORY NOTED ON #2 ENGINE BITE TEST. NO HISTORY TRAX 30 DAYS.THIS CLEARS PLT C/N 09084518, SEAM ANDY NOTIFIED.
